MAUDE Adverse Event Report: CONMED LARGO TRUSHOT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

CONMED LARGO TRUSHOT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number Y18TN
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that the device, y18tn 1.8mm, all-sutr anch w/2-#2 (5metric) hi-fi sutures w/needles was being used on (b)(6) 2025 and "after placement of hook plate and screws, trushot anchors were used to hold biobrace (as augmentation) on the capsular part during acj stabilization.Upon completion of all steps, final x-ray was taken.Part of the fork tip that holds the all-suture anchor from trushot was found in patient¿s body.To prevent further damage to soft tissue and risk of hook plate displacement, metal tip was left inside patient¿s body.(trushot with y-knot 1.8mm pin was broken intraop).The broken piece was left insitu patient's right shoulder under acromion." the procedure was completed without the use of an alternate device.This report is being raised due to the reported injury of foreign body left in the patient.
 
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Additional Manufacturer Narrative
Reported event "part of the fork tip that holds the all-suture anchor from trushot was found in patient¿s body.To prevent further damage to soft tissue and risk of hook plate displacement, metal tip was left inside patient¿s body¿ was confirmed.The device will not be returned for evaluation, however, photographic evidence has been provided.Root cause cannot be determined, however, based upon provided photos; a possible cause of this event could be excessive force.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised the following: inspect instruments prior to use to ensure they are in good physical condition and function properly.There should be no loose, broken or misaligned parts.Exercise care in the use of these devices to minimize side or bending loads.Do not use excessive force on instruments to avoid damage or breakage during use.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The customer reported that the device, y18tn 1.8mm,all-sutr anch w/2-#2 (5metric) hi-fi sutures w/needles was being used on (b)(6) 2025 and "after placement of hook plate and screws, trushot anchors were used to hold biobrace (as augmentation) on the capsular part during acj stabilization.Upon completion of all steps, final x-ray was taken.Part of the fork tip that holds the all-suture anchor from trushot was found in patient¿s body.To prevent further damage to soft tissue and risk of hook plate displacement, metal tip was left inside patient¿s body.(trushot with y-knot 1.8mm pin was broken intraoperation).The broken piece was left insitu patient's right shoulder under acromion." the procedure was completed without the use of an alternate device.This report is being raised due to the reported injury of foreign body left in the patient.

Brand Name
TRUSHOT
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
robin drum
11311 concept blvd
largo, FL 33773
8653881978
MDR Report Key23719843
Report Number1017294-2025-00122
Device Sequence Number8469636
Product Code MBI
UDI-Device Identifier20845854648985
UDI-Public(01)20845854648985(17)300729(10)1481574
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K182446
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberY18TN
Device Lot Number1481574
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient EthnicityNon Hispanic